# SDR DXTA2013080605471

- Difficulty date: August 6, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N740QS
- Make and model: Gulstm 200
- Aircraft serial: 194
- Aircraft time: 4,131 hours, 2,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Damaged
- Location: Bs 2669
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU 17,000 FT,  THE ACFT HAD A BIRD STRIKE AT 300 KTS JUST BELOW THE RT WINDSCREEN.  THERE IS A DENT THE SIZE OF A SOFTBALL WITH A LARGE HOLE IN IT.  INSPECTED AREA AND FOUND BS 2669 FRAME DAMAGED.  REMOVED DAMAGE FRAME SECTION IAW DWG SEB5101115.  LOCATED AND DRILLED REPAIR FRAME SECTION, & REPAIR ANGLE SPLICES IAW DWG SEB5101115.  INSTALLED REPAIR IAW DWG SEB5101115.
